Fonctionnelles convexes
Séminaire Jean Leray, no. 2 (1966-1967), p. 1-108
@article{SJL_1966-1967___2_1_0,
     author = {Moreau, Jean Jacques},
     title = {Fonctionnelles convexes},
     journal = {S\'eminaire Jean Leray},
     publisher = {Coll\`ege de France},
     number = {2},
     year = {1966-1967},
     pages = {1-108},
     language = {fr},
     url = {http://www.numdam.org/item/SJL_1966-1967___2_1_0}
}
Moreau, J. J. Fonctionnelles convexes. Séminaire Jean Leray, no. 2 (1966-1967), pp. 1-108. http://www.numdam.org/item/SJL_1966-1967___2_1_0/

Aggeri (J.C.) [1] Les fonctions convexes continues et le théorème de Krein-Milman, C.R. Acad. Sci. Paris, 262 (1966), 229-232. | MR 192309 | Zbl 0199.43702

Aggeri (J.C.), Lescareet (C.) [1] Fonctions convexes duales associées à un couple d'ensembles mutuellement polaires, C.R. Acad. Sci. Paris, 260 (1965), 6011-6014. | MR 199755 | Zbl 0138.37503

[2] Sur une application de la théorie de la sous-différentiabilité à des fonctions convexes duales associées à un couple d'ensembles mutuellement polaires, Faculté des Sciences, Séminaire de Mathématique, 1965 (multigraphié, 14 p.).

Beckenbach (E.F.), Bellman (R.E.) [1] Inequalities, Springer, 1961. | MR 158038 | Zbl 0126.28002

Behnert-Smirnov (K.N.) [1] Ueber eine notwendige und hinreichende Bedingung der gleichgradigen Stetitgkeit von Funktionenmengen, Math. Annalen, 127 (1954), 424-432. | MR 62814 | Zbl 0055.05603

Bellman (R.E.), Kalaba (R.E.) [1] Quasilinearization and nonlinear boundary-value problems, Eisevier, 1965.

Bellman (R.E.), Karush (W.) [1] On a New Functional Transform in Analysis: The Maximum Transform, Bull. Amer. Math. Soc., 67 (1961). | MR 131685 | Zbl 0103.09701

[2] Mathematical Programming and The Maximum Transform, Journal S.I.A.M. 10 (1962). | MR 152371 | Zbl 0106.14002

[3] On the Maximum Transform and Semigroups of Transformations, Bull. Amer. Math. Soc., 68 (1962), 516-518. | MR 152768 | Zbl 0108.33302

[4] On the Maximum Transform, J. Math. Analysis Appl., 6 (1963), 67-74. | MR 144155 | Zbl 0129.09301

[5] Functional Equations and the Theory of Dynamic Programming - XII, An Application of the Maximum Transform, J. Math. Analysis Appl., 6 (1963), 155-157. | MR 146001 | Zbl 0121.14704

Berge (C.) [1] Espaces topologiques, fonctions multivoques, Dunod, (1959). | MR 105663 | Zbl 0088.14703

Berge (C.), Ghouila-Houri (A.) [1] Programmes, jeux et réseaux de transports, Dunod, (1962). | MR 192912 | Zbl 0111.17302

Beurling (A.), Livingston (A.E.) [1] A theorem on duality mappings in Banach space, Arkiv for Matematik, 4 (1960-63), 405-411. | Zbl 0105.09301

Birnbaum (Z.), Orlicz (W.) [1] Ueber die Verallgemeinerung des Begriffes der zueinander konjugierten Potenzen, Studia Math., 3 (1931), 1-67. | Zbl 0003.25202

Bishop (E.), Phelps (R.R.) [1] The support functionals of a convex set, in KLEE (V.L.), editor, Convexity, Proc. Symp. Pure Math., Amer. Math. Soc., 7 (1963), 27-35. | MR 154092 | Zbl 0149.08601

Bonnensen (T.), Fenchel (W.) [1] Théorie der konvexen Körper, Springer, (1934) et Chelsea Pub. Co., (1948). | Zbl 0906.52001

Bourbaki (N.) [1] Espaces vectoriels topologiques, Hermann, Act. Sci. Ind., fasc. 1189 et 1229.

[2] Intégration, Hermann, Act. Sci. Ind., fasc. 1175. | Zbl 0049.31703

[3] Fonctions d'une variable réelle, Hermann, Act. Sci. Ind., fasc. 1074. | Zbl 0204.37901

Broendsted (A.) [1] Conjugate convex functions in topological Vector spaces, Mat.-fys. Medd. Dansk. Vid. Selsk., 34 (1964), n°2, 27. | MR 166580 | Zbl 0119.10004

[2] Milman' s theorem for convex functions, à paraître dans Math. Scand. | Zbl 0162.44201

Broendsted (A.), Rockafellar (R.T.) [1] On the subdifferentiability of convex functions, Proc. Amer. Math. Soc. 16 (1965), 605-611. | MR 178103 | Zbl 0141.11801

Browder (F.E.) [1] On a theorem of Beurling and Livingston, Canad. J. Math., 17 (1965), 367-372. | MR 176320 | Zbl 0132.10602

[2] Multivalued monotone non-linear mappings in Banach spaces, Trans. Amer. Math. Soc., 118 (1965), 338-351. | Zbl 0138.39903

[3] On the unification of the calculus of variations and the theory of monotone nonlinear operators in Banach spaces, Proc. Nat. Acad. Sci., 56 (1966), 419-425. | MR 203533 | Zbl 0143.36902

[4] Existence and approximation of solutions of nonlinear variational inequalities Proc. Nat. Acad. Sci. 56 (1966), 1080-1086. | MR 203534 | Zbl 0148.13502

Croquet (G.) [1] Ensembles et cônes convexes faiblement complets, C.R. Acade Sci. 254 (1962), 1908-1910. | MR 132373 | Zbl 0117.33903

[2] Les cônes convexes faiblement complets dans l'analyse, Proc. Int. Congr. Math., Stockholm, 1962, p. 1130. | Zbl 0121.33101

Courant (R.), Hilbert (D.) [1] Methods of mathematical physics, Interscience, 1953, vol. 1. | MR 65391 | Zbl 0051.28802

Dieter (U.) [1] Theorie der Optimierungsaufgaben in topologischen Vektorräumen, Christian-Albrechts Universität, Kiel, (1964).

[2] Optimierungsaufgaben in Topologischen Vektorräumen, Z. Wahrscheinliehkeitstheorie verw. Gebiete, 5 (1966), 89-117. | MR 205683 | Zbl 0147.38601

Dubovickii (A.Ja.), Miljutin (A.A.) [1] Extremum problems with constraints, Soviet Math. 4 (1963), 452-455, trad. de: Dokl. Akad. Nauk. S.S.S.R., 1949 (1963) 759-762. | MR 162162 | Zbl 0133.05501

[2] Problèmes extrémaux en présence de contraintes, Zh. Vychisl. Mat. Fiz., 5 (1965), 395-453 (en russe). | Zbl 0158.33504

Eggleston (H.G.) [1] Convexity, Cambridge U.P., (1958). | MR 124813 | Zbl 0086.15302

Fan (K.) [1] A generalization of the Alaoglu-Bourbaki theorem and its applications, Math. Zeitschr., 88 (1965), 48-60. | MR 178326 | Zbl 0135.34402

Fenchel (W.) [1] On conjugate convex functions, Canad. J. of Math., 1 (1949), 73-77. | MR 28365 | Zbl 0038.20902

[2] Convex cones, sets and functions. Lecture notes, Princeton University, (1953).

Hörmander (L.) [1] Sur la fonction d'appui des ensembles convexes dans un espace localement convexe, Arkiv för Mat., 3 (1954), 181-186. | MR 68112 | Zbl 0064.10504

Hardy (G.H.), Littlewoods (J.E.), Polya (G.) [1] Inequalities, Cambridge U.P., 1952. | JFM 60.0169.01 | MR 46395

Jones (W.L.) [1] On conjugale functionals, Doctoral dissertation, Columbia University, (1960).

Kachurovski (R.I.) [1] Sur les opérateurs monotones et les fonctionnelles convexes, Uspekhi 15 (1960) 213-215 (en russe).

Karlin (S.) [1] Mathematical Methods and theory in games, Programming and Economies, vol. 1, Addison Wesley, 1960. | MR 1160778

Klee (V.L.) [1] On a question of Bishop and Phelps, Amer. J. Math. 85 (1963) 95-98. | MR 149241 | Zbl 0117.07901

[2] Extremal structure of convex sets, II, Math. Z. 69 (1958), 90-104. | MR 92113 | Zbl 0079.12502

Kneser (H.) [1] Konvexe Räume, Archiv der Math., 3 (1952), 198-206. | MR 51430 | Zbl 0048.08601

Krasnosel'Skii (M.A.), Rutickii (Ya.B.) [1] Convex functions and Orlicz spaces (trad. anglaise), Noordhoff, (1961). | MR 126722

Lescarret (C.) [1] Cas d'addition des applications monotones maximales dans un espace de Hilbert, C.R. Acad. Sci. Paris, 261 (1965), 1160-1163. | MR 200757 | Zbl 0138.08204

[2] Sur la sous-différentiabilité d'une somme de fonctionnelles convexes semicontinues inférieurement, C.R. Acad. Sci., 262 (1966), 443-446. | Zbl 0136.12103

Mandelbrojt (S.) [1] Sur les fonctions convexes, C.R. Acad. Sci., 209 (1939), 977-978. | JFM 65.1187.01 | MR 846

Minty (G.J.) [1] Monotone (non linear) operators in Hilbert spaces, Duke Math. J., 29 (1962), 341-346. | MR 169064 | Zbl 0111.31202

[2] On the monotonicity of the gradient of a convex function, Pac. J. Math., 14 (1964), 243-247. | MR 167859 | Zbl 0123.10601

Mokobodzki (G.) [1] Quelques propriétés des fonctions numériques convexes (s.c.i. ou s.c.s.) sur un ensemble convexe compact, Séminaire Brelot-Choquet-Deny (Théorie du Potentiel), 6 (1962), n° 9. | Numdam | Zbl 0115.32001

Moreau (J.J.) [1] Décomposition orthogonale d'un espace hilbertien selon deux cônes mutuellement polaires, C.R. Acad. Sci. Paris, 255 (1962), 238-240. | MR 139919 | Zbl 0109.08105

[2] Fonctions convexes en dualité, Faculté des Sciences de Montpellier, Séminaires de Mathématiques, (1962) (multigraphié 18 pages).

[3] Fonctions convexes duales et points proximaux dans un espace hilbertien, C.R. Acad. Sci. Paris, 255 (1962), 2897-2899. | MR 144188 | Zbl 0118.10502

[4] Applications "Prox", Faculté des Sciences de Montpellier, Séminaires de Mathématiques, (1963) (multigraphié, 20 pages).

[5] Les liaisons unilatérales et le principe de Gauss, C.R. Acad. Sci., Paris, 256(1963), 871-874. | MR 175342

[6] Propriétés des applications "Prox", C.R. Acad. Sci. Paris, 256 (1963), 1069-1071. | MR 149244 | Zbl 0115.10802

[7] Inf-convolution, Faculté des Sciences de Montpellier, Séminaires de Mathématiques, (1963) (multigraphié, 48 pages).

[8] Inf-convolution des fonctions numériques sur un espace vectoriel, C.R. Acad. Sci. Paris, 256 (1963). 5047-5049. | MR 154151 | Zbl 0137.31303

[9] Fonctions à valeurs dans [- ∞,+ ∞]; notions algébriques, Faculté des Sciences de Montpellier, Séminaires de Mathématiques? (1963) (multigraphié, V+37 pages).

[10] Remarques sur les fonctions à valeurs dans [ - ∞,+ ∞] définies sur un demi-groupe. C.R. Acad. Sci. Paris, 257 (1963), 3107-3109. | Zbl 0137.31304

[11] Etude locale d'une fonctionnelle convexe, Faculté des Sciences de Montpellier, Séminaires de Mathématiques, (1963) (multigraphié, 25 pages).

[12] Fonctionnelles sous-différentiables, C.R. Acad. Sci. Paris, 257 (1963), 4117-4119. | MR 158250 | Zbl 0137.31401

[13] Sur la fonction polaire d'une fonction semi-continue supérieurement, C.R. Acad. Sci. Paris, 258 (1964), 1128-1131. | MR 160093 | Zbl 0144.30501

[14] Théorème "inf-sup", C.R, Acad. Sci. Paris, 258 (1964), 2720-2722. | MR 161127 | Zbl 0129.08201

[15] Sur la naissance de la cavitation dans une conduite, C.R. Acad. Sci. Paris, 259 (1964), 3948-3951. | MR 170544 | Zbl 0129.19503

[16] Semi-continuité du sous-gradient d'une fonctionrielle, C.R. Acad. Sci. Paris, 260 (1965), 1067-1070. | MR 173936 | Zbl 0136.12102

[17] Proximité et dualité dans un espace hilbertien, Bull. Soc. Math. France, 93 (1965), 273-299. | Numdam | MR 201952 | Zbl 0136.12101

[18] One-sided constraints in hydrodynamics, à paraître dans: ABADIE (J.), editor, Non linear programmingy North Holland Pub. Co., 1967, p. 261-279.

[19] Quadratic programming in Mechanics: Dynamics of one-sided constraints, S.I. A.M. Journal on Control, 4 (1966), 153-158 (Proceedings of the First Int. Conf. on Programming and Control). | MR 189827

[20] Convexity and duality, à paraître dans CAIANIELLO (E.R.), editor, Functional analysis and optimization, Académic Press.

[21] Principes extrémaux pour le problème de la naissance de la cavitation, J. de Mécanique, 5 (1966), n° 4. | MR 216812 | Zbl 0147.44504

[22] Sous-différentiabilité, à paraître dans FENCHEL (W.), editor, Proceedings of the 1965 Colloquium on Convexity, Copenhagen.

Morrey (C.B.) [1] Multiple intégrais in the calculus of variations, Colloquium Lectures, Amer. Math. Soc., (1964).

[2] Multiple intégrals in the calculus of variations, Springer, (1966).

Phelps (R.R.) [1] Weak* support points of convex sets in E*, Israel J. Math. 2 (1964), 177-182. | MR 179584 | Zbl 0149.08701

Rockafellar (R.T.) [1] Convex Functions and Dual Extremum Problems, doctoral dissertation (multilith), Harvard, 1963, 166 pages.

[2] Duality theorems for convex functions, Bull. Amer. Math. Soc., 70 (1964), 189-192. | MR 165429 | Zbl 0121.14803

[3] A combinatorial algorithm for linear programs in the général mixed form, J. Soc. Indust. Appl. Math., 12 (1964), 215-225. | MR 208999 | Zbl 0124.12004

[4] Minimax theorems and conjugate saddle-functions, Math. Scand., 14 (1964), 151-173. | MR 175037 | Zbl 0127.28309

[5] Helly's theorem and minima of convex functions, Duke Math. J., 32 (1965), 381-398. | MR 179687 | Zbl 0144.42805

[6] Extensions of Fenchel's duality theorem for convex functions, Duke Math. J., 33 (1966), 81-90. | MR 187062 | Zbl 0138.09301

[7] Characterization of the subdifferentials of convex functions, Pacifie J. Math. 17 (1966), 497-510. | MR 193549 | Zbl 0145.15901

[8] A monotone convex analog of linear algebra, to appear in the Proceedings of the 1965 Colloquium on Convexity held in Copenhagen. | Zbl 0158.38601

[9] Level sets and continuity of conjugate convex functions, Trans. Amer. Math. Soc., 123 (1966), 46-63. | MR 192318 | Zbl 0145.15802

[10] Dual extremum problems involving convex functions, to appear in Pacifie J. Math. in 1966.

[11] Conjugates and Legendre transforms of convex functions, to appear in the Canadian J. Math. | MR 213496 | Zbl 0145.06406

[12] A général correspondence between dual minimax problems and convex programs, submitted to the Pacific J. Math. | Zbl 0162.23103

[13] Monotone Processes of Convex and Concave Type, submitted for publication as a Memoir of the Amer. Math. Soc., 93 pages. | Zbl 0189.19602

[14] Polyhedral convex sets with some closed faces missing, submitted to Proc. Amer. Math. Soc.

[15] Convex programming and systems of elementary monotone relations, submitted to J. Math. Anal. and Appl. | Zbl 0152.38006

[16] The basic vectors of a subspace of Rn, submitted to Pacifie J. Math.

[17] Convex Analysis, mimeographed lecture notes (Princeton University, 1966), 216 pages.

[18] Integrals which are convex functionals, submitted to the Pacifie J. Math.

Schwartz (L.) [1] Sous-espaces hilbertiens et antinoyaux associés, Séminaire Bourbaki, 14 (1961-62), n° 238. | Numdam | Zbl 0121.10001

[2] Sous-espaces hilbertiens d'espaces vectoriels topologiques et noyaux associés (noyaux reproduisants), J. Analyse Math., 8 (1964), 115-256. | Zbl 0124.06504

Semadeni (Z.) [1] Selected topics on functional analysis and categories, Lectures notes, Aarhus Universitet, (1965). | Zbl 0225.46069

Stone (M.H.) [1] Postulates for the barycentric calculus, Annali di Matematica, (4), 29 ( ) 25-30. | MR 36014 | Zbl 0037.25002

Valentine (F.A.) [1] Convex sets, Mc Graw-Hill (1964). | MR 170264 | Zbl 0129.37203

Young (W.H.) [1] On classes of summables functions and their Fourier series, Proc. Roy. Soc. (A) 87 (1912), 225-229. | JFM 43.1114.12

Zarantonello (E.H.) [1] Solving functional equations by contractive averaging, Math. Res. Center (Univ. of Wisconson), Tech. Rep. n° 160 (1960).

[2] The closure of the numerical range contains the spectrum, Bull. Amer. Math. Soc., 70 (1964), 781-787. | MR 173176 | Zbl 0137.32501